# SDR U2RA290LP024

- Difficulty date: May 19, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N290MA
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- Aircraft time: 15,656 hours, 17,923 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Trim Panel
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE F/O'S AREA OF THE FLIGHT DECK.  FLT CREW PERFORMED QRH CHECKLIST IMMEDIATE ITEMS AND LANDED AIRCRAFT AT YIP.  FOUND LOOSE VINYL FROM GLARE SHIELD ON FLOOD LIGHT.  SECURED VINYL AND REPLACED BULB.  OPS CHECKS GOOD IAW J/S3200 MM 33-10-00.
